# SDR CHQA20130501159

- Difficulty date: May 1, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 29,034 hours, 25,560 cycles
- Engine: Rroyce AE3007A13
- Engine time: 20,475 hours, 22,446 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON STRINGER 21L BETWEEN FRAMES 13 AND 9.  THE STRINGER WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
